Classification of stationary compact homogeneous special pseudo-Kaehler manifolds of semisimple group (with V. Cortes ),  Proceed. of London Math. Soc., v.81, n3, 2000, 211-230


Lifting of smooth curves over invariants for representation of compact Lie group ( with M. Losik, A.  Kriegl, P. Michor )   Transformation groups , v.5, no. 2, 2000, 103-110


Twistors and Cartan connections (with M.Graev ), Annals of Global  Analysis and Geometry, v 18, 309-330, 2000


Spectral properties of the twistor fibration of a quaternion K\"ahler manifolds (with S.Marchiafava,    M. Pontecorvo ),  J. Math. Pure et Appl., 79, No.1, 2000, 95-110


Hermitian and Kaehler submanifolds of a quaternionic Kaehler manifold (with S. Marchiafava )      Osaka J. Math., 38, 2001, 869-904


Transitive groups of quasi-isometries and growth (with R. Grimaldi and I. Maniscalco)  Rendic. of Math. and Applic. Roma, v.21, 29-37, 2001


Almost complex submanifolds of quaternionic manifolds (with S. Marchiafava), in Step in Diff. Geom., Proceed. Debrecen Colloq. in Diff. Geometry, ed. Kozma L., 23-38, 2001    


 Pseudo hyper-Kaeher symmetric spaces (with V.Cortes), Asian J. Math. , 5, No.4, 2001, 637-658


Compact homogeneous CR manifolds (with A. Spiro) J. Geom. Analysis, 2002, v.12, No. 2,183-201


Special complex manifolds (with Ch. Devchand, V. Cortes). Geom. and Physics, 42, 2002, 85-105


 Flag manifolds and homogeneous CR structures ( with A.Spiro), Proceedings of the First Colloquium on Lie Theory and Applications, Vigo 2000, 3-44, 2002       


Metric with homogeneous geodesics on flag manifolds (with A.Arvanitoyeorgos), Comment. Math. Univ. Carolinae, v 43, no.2,  189-199, 2002


Partially-flat gauge fields on manifolds of dimension greater than four  (with V. Cortes and C. Devchand), in Proceedings of the Workshop on ``Special Geometric Structures in String Theory'' (Bonn 2001), Eds. D.V. Alekseevsky, V. Cortis, C. Devchand and Van Proeyen,Proceeding of EMS.


 Invariant CR structures on compact homogeneous manifolds (with A. Spiro), Hokk. Math. J, 2003,   v. 32, no.2, 209-276


 Flow on a quaternionic K\"ahler manifold ( with V.Cort\'es, Ch.Devchand, A. Van Proeyen),
Comm. Math. Phys.,2003, v.238, 25-43, hep-th/0109094


 Prolongation of Tanaka structures and regular CR structures (with A. Spiro) ,in the book "Selected topics in Cauchy-Riemannian geometry",v.1, 1-38, 2003


The Riemannian geometry of orbit spaces.The metric, geodesics and integrable systems (with A.Kriegl, M.Losik, P.W.Michor), Publ. Math. Debrecen, 62, 2003, 247-276


 A class of Osserman spaces (with N.\ Blazic, V.\ Cortes and S.\ Vukmirovic), preprint no. 3 (January 2002), SFB 611, University Bonn, 10 pages, submitted for publication


 A twistor construction of (minimal ) K\"ahler submanifolds of a quaternionic K\"ahler manifold ( with S.Marchiafava), Preprint Institut Eli Cartan, 2001, no. 33, 20 p., Annali Mat. pura et appl.,2004


 Hyper-K\"ahler manifolds (with V. Cortes, Ch. Devchand, A.Van Proeyen), 2p., in "Concise Encyclopedia of Supersymmetry", ed. S.Duplii, W. Siegel, J. Bagger, Kluwer, 2003
21. Hypercomplex manifolds (with V. Cortes, Ch.Devchand, A. Van Proeyen), 2p.,in "Concise Encyclopedia of Supersymmetry", ed. S.Duplii, W. Siegel, J. Bagger,Kluwer, 2003
22. Quaternionic K\"ahler manifolds (with V. Cortes, Ch. Devchand, A. Van Proeyen), 2p.,in "Concise Encyclopedia of Supersymmetry", ed. S.Duplii, W. Siegel, J. Bagger,Kluwer, 2003
23. . Quaternionic manifolds (with V. Cortes, Ch. Devchand, A. Van Proeyen), 2p., in "Concise Encyclopedia of Supersymmetry", ed. S.Duplii, W.Siegel, J. Bagger, Kluwer,2003
24.  Minimal homogeneous submanifolds of symmetric spaces (with A. Di Scala), in the book "Lie Groups and Symmetric Spaces:In memory of  F.I.Karpelevich", Advances in the Mathematical Sciences, ed. S. Gindikin, 2003
25. Yang-Mills connections over manifolds with Grassmann structure (with V. Cort\'es, Ch. Devchand ), Max-Plank-Institut f\"ur Mathematics, Bonn, Preprint  No. 124, 40 p., math.DG/0209124, 2002,       J. Math. Phys.,44, 2003
26.  Normal holonomy groups of Kaehler submanifolds (with A. Di Scala), 25p., to be published in Proc.
London Math. Soc.
27.  Kaehler submanifolds of Wolf spaces (with A. Di Scala, S. Marchiafava) 16p., to be published in Proceedings of Cluj Conference in Differential Geometry    
28. Quaternionic and para-quaternionic CR structures on (4n+3)-dimensional manifolds
(with Y. Kamishima), 22p., to be published in Central European Math. J.
29. Polyvector super-Poincare algebras (with V. Cortes, Ch. Devchand, A.Van Proeyen) 41p,               hep- th/0311107, to   be published  in  Commun. Math. Phys.
30. Classification of pseudo-Riemannian symmetric manifolds  of quaternionic type (with V. Cortes),        to be published in AMS volume dedicated to jubilee of A.L.Onishchik.


Extensions of Lie superalgebras (with P.Michor, W. Ruppert), to be published
in  Journal of Lie Theory.